# SDR SIMA20140407001

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 26,753 hours, 23,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support
- Condition: Damaged
- Location: Valve Actuator
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT WHEN INCREASING AIRSPEED ABOVE 225KNTS UNKNOWN SOUND & VIBRATION.  FLIGHT ATTENDANT REPORTED VIBRATION IN FLOOR AROUND ROW 4 & 5.  INSPECTION FOUND NR 1 RAMP AIR VLV ACTUATOR SUPPORT ELONGATED.  R & R SUPPORT IAW 21-25-01 AMM, OPERATIONS CHECKED GOOD.
